# SDR CALA2017120804363

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N66848
- Make and model: Boeing 737924ER
- Aircraft serial: 42188
- Aircraft time: 10,041 hours, 3,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Incorrect
- Location: Fwd Closet
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PER FLT CREW, PLEASE CHECK EMERGENCY LIGHT CONFIGURATION ON THE FWD CLOSET. REPORT FINDINGS TO TOMC. REF CMM 25-20-23 ITEM 155,175 AND SWPM 20-90-14 REPLACE EMERGENC Y LIGHT TO CORRECT CONFIGRATION, OPS CHK OK ADD EMP:U217909
